# SDR DL73K010951

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RT FUSELAGE CLEVIS LUGS FOR THE HORIZONTAL STABILIZER.  CORROSION WAS REMOVED FROM SOME OF THE FACES, BORES AND OVERSIZED BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
